A dimension-free hermite-hadamard inequality via gradient estimates for the torsion function
Publication
, Journal Article
Lu, J; Steinerberger, S
Published in: Proceedings of the American Mathematical Society
January 1, 2020
Let Ω ⊂ Rn be a convex domain, and let f : Ω → R be a subharmonic function, Δf ≥ 0, which satisfies f ≥ 0 on the boundary ∂Ω. Then (Formula Presented) Our proof is based on a new gradient estimate for the torsion function, Δu = -1 with Dirichlet boundary conditions, which is of independent interest.
Duke Scholars
Published In
Proceedings of the American Mathematical Society
DOI
EISSN
1088-6826
ISSN
0002-9939
Publication Date
January 1, 2020
Volume
148
Issue
2
Start / End Page
673 / 679
Related Subject Headings
- 4904 Pure mathematics
- 0101 Pure Mathematics
Citation
APA
Chicago
ICMJE
MLA
NLM
Lu, J., & Steinerberger, S. (2020). A dimension-free hermite-hadamard inequality via gradient estimates for the torsion function. Proceedings of the American Mathematical Society, 148(2), 673–679. https://doi.org/10.1090/proc/14843
Published In
Proceedings of the American Mathematical Society
DOI
EISSN
1088-6826
ISSN
0002-9939
Publication Date
January 1, 2020
Volume
148
Issue
2
Start / End Page
673 / 679
Related Subject Headings
- 4904 Pure mathematics
- 0101 Pure Mathematics